Indiana, 2015Winter Weather in Indiana, January 5 to 6, 2015
January 5 to 6, 2015 · NWS ILN · 7 events in 7 counties and zones
Low pressure tracked east along the Ohio River and interacted with an upper level disturbance to wring out 4 to 5 inches of snow over the northern Whitewater valley.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure tracked east along the Ohio River and interacted with an upper level disturbance to wring out 4 to 5 inches of snow over the northern Whitewater valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jan 5, 6:45 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 5, 6:45 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EST MON JAN 5 2015
.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE OH/WV/KY INTERFACE WILL QUICKLY
MOVE EAST THIS EVENING AS ENERGY IN THE MID LEVELS OF THE
ATMOSPHERE BRING A SHOT OF SNOW TO THE REGION TONIGHT. HIGH
PRESSURE WILL BUILD OVER THE NORTHERN PLAINS STATES AND HELP TO
USHER IN A VERY COLD AIRMASS FOR THE MIDDLE OF THE WEEK. THE HIGH
WILL SLIDE SOUTHEAST INTO THE MID ATLANTIC STATES AND ALTHOUGH
WINDS WILL TURN SOUTHERLY FOR THE END OF THE WEEK...TEMPERATURES
WILL REMAIN WELL BELOW NORMAL.
&&
.NEAR TERM /THROUGH TUESDAY/...
RAPIDLY INCREASING CLOUD COVER THIS EVENING WILL SEE A LIGHT
FLUFFY SNOW BEGIN IN SOUTHEAST INDIANA...SPREADING INTO OHIO.
LEFT EXIT REGION OF 250MB JET COINCIDES WITH STRONGEST UPWARD
MOTION AND EXPECTED HIGHER SNOWFALL TOTALS. HIRES ARW MODEL WAS
THE STRONGEST WITH AGEOSTROPHIC UPWARD MOTION IN THE MORE MOIST
AIR...AND WAS ODDLY THE FURTHEST SOUTH MODEL. SYNOPTIC MODELS ARE
SHIFTING SLIGHTLY SOUTHWARD BUT REMAIN CONSISTENT AND KEEP THE
BULK OF THE QPF FURTHER NORTH OF THE OHIO RIVER. AFOREMENTIONED
ARW CUT THE SOUTHERN EDGE OF SNOWFALL THROUGH METRO CINCY AND FAR
NRN KY.
HOWEVER THE EVENT WORKS OUT TONIGHT...THERE WILL BE A DISTINCT
SOUTHERN EDGE THAT GOES FROM NO SNOW TO ABOUT 2 INCHES IN A MATTER
OF A FEW MILES. THIS EDGE IS GOING TO HAVE ME ERR ON THE SIDE OF
CAUTION AND PUT METRO CINCY AND TIER OF COUNTIES IN SE IN AND NRN KY
INTO AN ADVISORY TONIGHT. I FULLY EXPECT THAT THE SOUTHERN EDGE OF
THIS ADVISORY HAS THE POTENTIAL TO SEE VERY LITTLE ACCUMULATION.
THE BULK OF CWA INCLUDING RICHMOND DAYTON COLUMBUS WILL SEE 3-5
INCHES FROM THIS DISTURBANCE AND AN ADVISORY HANDLES THIS WELL IN
MOST CASES.
THE SNOW TONIGHT IS ALSO A QUICK SHOT. H8 WAA OVER THE REGION AT 6Z
TUES QUICKLY SWINGS THE OTHER DIRECTION TO CAA AT 12Z. THIS WILL
ALSO MARK THE SHUTOFF OF THE SNOW MAKER /AT LEAST ACCUMULATING
SNOW/ THAT WILL AFFECT THE CWA TONIGHT. DEPENDING ON THE MODEL OF
CHOICE...SNOW WILL START FROM 10-MIDNIGHT OVER SE INDIANA AND
QUICKLY NOSE INTO SW OHIO. BY 1 AM...MODERATE TO HEAVY SNOW WILL
BE FOUND FROM CHILLICOTHE WESTWARD TO THE NORTHERN CINCY SUBURBS
OF LOVELAND AND FAIRFIELD AND THEN ALONG AND NORTH OF I-74 IN
INDIANA. IT SHOULD BE JUST STARTING IN COLUMBUS AT THIS TIME. AT
ANY LOCATION...THE ONSET TO THE ENDING OF SNOW WILL BE FROM 6 TO 8
HOURS AND I AM ONLY SEEING SOME LINGERING FLURRIES FROM DAYTON TO
COLUMBUS FOR THE MORNING RUSH HOUR. SNOW SHOULD HAVE ENDED IN
METRO CINCY BY 7 AM. THIS IS HELPING THE THINKING PROCESS OF NOT
GOING WITH A WARNING FOR THIS AREA AND POSTING AN ADVISORY FOR THE
SOUTHERN EXTENT OF MEASURABLE SNOWFALL. GIVEN THE HIGHER CRITERIA
FOR WSW OF 6 INCHES IN 12 HOURS FOR DAYTON THROUGH COLUMBUS...WILL
NOT HAVE A WARNING IN THIS AREA EITHER...SO IT WILL LOOK LIKE A
NARROW STRIP OF WARNING COUNTIES SURROUNDED BY ADVISORIES.
LOW TEMPERATURES IN THE TEENS WILL ALMOST FEEL BALMY AFTER LOOKING
AT THE EXTENDED FORECAST.
&&
.SHORT TERM /TUESDAY NIGHT/...
AS THE S/WV CONTINUES TO EXIT EAST TUES MORN...SNOW WILL QUICKLY
TAPER OFF LEAVING MOSTLY CLOUDY SKIES. IT WILL REMAIN COLD WITH
HIGHS RANGING FROM AROUND 20 NW TO AROUND FREEZING IN THE SE.
WITH A FRESH SNOW PACK IN MUCH OF THE AREA AND NORTHERLY
WINDS...TEMPERATURES WILL BEGIN TO PLUMMET TUESDAY NIGHT AND
READINGS SHOULD DIP TO THE SINGLE DIGITS WHERE SNOW IS...LOW TO
MID TEENS FOR MUCH OF KY. COLD ADVECTION WILL LIKELY KEEP A LOW
CLOUD DECK OVER THE OHIO VALLEY THROUGH THIS TIME.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE LOW LEVEL CORE OF COLDEST AIR WILL SETTLE IN ACROSS THE AREA
THROUGH THE DAY ON WEDNESDAY WITH TEMPERATURES ONLY IN THE SINGLE
DIGITS TO LOWER TEENS. THE COMBINATION OF LOW LEVEL CYCLONIC
FLOW/CAA AND A FETCH OFF OF LAKE MICHIGAN WILL LEAD TO THE
POSSIBILITY OF SOME SNOW SHOWER ACTIVITY THROUGH THE DAY. BOTH THE
12Z NAM AND GFS ARE INDICATING A DECENT 1.5 PV ANOMALY DROPPING DOWN
THROUGH OUR AREA DURING THE DAY ON WEDNESDAY ALONG WITH SOME
ENHANCEMENT TO THE BTV SNOW SQUALL PARAMETER ACROSS ABOUT THE
NORTHEAST TWO THIRDS OF OUR FA. THIS COULD LEAD TO SOME LOCALLY
HEAVIER SNOW SHOWER ACTIVITY AT TIMES DURING THE DAY ON WEDNESDAY.
MEANWHILE...NORTHWEST WINDS OF 15 TO 25 MPH WILL LIKELY RESULT IN
SOME AREAS OF BLOWING AND DRIFTING SNOW ALONG WITH WIND CHILLS IN
THE 5 TO 15 BELOW RANGE. THE LOW LEVEL FLOW WILL BEGIN TO BACK
WEDNESDAY NIGHT...LEADING TO CLEARING SKIES THROUGH THE OVERNIGHT
HOURS. WITH FRESH SNOW COVER EXPECTED TO BE IN PLACE ACROSS MOST OF
OUR AREA...SUB ZERO TEMPS ARE A GOOD BET WITH WIND CHILL READINGS
ALL THE WAY DOWN INTO THE 15 TO 30 BELOW RANGE POSSIBLE.
MODELS HAVE TRENDED A LITTLE FARTHER SOUTH WITH SHORT WAVE ENERGY
MOVING ACROSS THE GREAT LAKES REGION THURSDAY INTO FRIDAY. THIS
COULD ALLOW FOR A FEW SNOW SHOWERS TO SNEAK DOWN INTO NORTHERN
PORTIONS OF OUR FA...ESPECIALLY THURSDAY NIGHT. THIS WILL ALSO LEAD
TO A BIT OF A REINFORCING SHOT OF CAA THURSDAY NIGHT INTO FRIDAY.
THIS WILL KEEP TEMPERATURES WELL BELOW NORMAL THROUGH THE END OF THE
WEEK. WE WILL TRANSITION TO A FASTER...LESS AMPLIFIED FLOW PATTERN
EARLY NEXT WEEK WITH A GRADUAL MODERATION IN TEMPERATURES. MODELS
ARE CONTINUING TO HINT AT SOME WEAK ENERGY FROM TIME TO TIME THROUGH
EARLY NEXT WEAK...BUT WITHOUT ANY SIGNIFICANT FEATURE TO GRAB ON
TO...WILL GENERALLY MAINTAIN A DRY FORECAST THROUGH THE END OF THE
LONG TERM PERIOD.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SIGNIFICANT SNOW TO AFFECT TAF SITES DURING THIS FORECAST PERIOD.
SFC LOW PRESSURE OVER THE NORTHERN PLAINS TO TRACK SE THRU THE
MID MS VLY AND THE OHIO VALLEY TONIGHT/TUE MORNING. MODEL SOLNS IN
BETTER AGREEMENT WITH SFC WAVE TRACKING NEAR KCVG. BAND OF BEST
SNOW TO LAY OUT NORTH OF THIS LOW AFFECTING KDAY/KILN AND KCMH
OVERNIGHT.
AHEAD OF THIS CLIPPER TYPE SYSTEM...CLOUDS WILL THICKEN AND LOWER
AS THEY OVERSPREAD TAF SITES THROUGH THE EARLY PART OF THE
FORECAST PERIOD.
SNOW EXPECTED TO BEGIN AROUND 03Z AT KDAY BEFORE SPREADING TO THE
REST OF TAF SITES TO THE SOUTH AND EAST. ACCUMULATING SNOW WILL
BECOME MODERATE BETWEEN 05Z AND 11Z AT KDAY KCMH KLCK AND
KILN...BRINGING LIFR VISIBILITIES AND CIGS. FARTHER SOUTH AT KCVG AND
KLUK...HAVE TEMPO FOR IFR VSBY/CIGS. FAST MOVING SYSTEM SO EXPECT
MVFR CIGS TO IMPROVE TO VFR TUE AFTN.
OUTLOOK...MVFR CEILINGS WILL BE POSSIBLE ON WEDNESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY FOR OHZ026-034-035-042>046-051>056-060>062-
077>082-088.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY FOR OHZ063>065-070>074.
KY...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY FOR KYZ091>093.
IN...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY FOR INZ050-058-059-073>075.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY FOR INZ066.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...JGL
AVIATION...ARHazardous weather outlook, Jan 5, 2:36 PM EST, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EST MON JAN 5 2015
INZ066-OHZ063>065-070>074-061945-
FRANKLIN IN-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-
236 PM EST MON JAN 5 2015
...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL
OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
MUCH COLDER WEATHER WILL SETTLE INTO THE REGION NEXT WEEK. THE
COLDEST WEATHER IS EXPECTED WEDNESDAY INTO THURSDAY. THE COMBINATION
OF WINDS AND COLD TEMPERATURES WILL DROP WIND CHILL INTO THE ZERO
TO 10 BELOW ZERO RANGE WEDNESDAY MORNING. WIND CHILL VALUES MAY
DROP INTO THE 10 BELOW ZERO TO 20 BELOW ZERO RANGE FOR THURSDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-061945-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
236 PM EST MON JAN 5 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
MUCH COLDER WEATHER WILL SETTLE INTO THE REGION DURING THE WEEK.
THE COLDEST WEATHER IS EXPECTED WEDNESDAY INTO THURSDAY. THE
COMBINATION OF WINDS AND COLD TEMPERATURES WILL DROP WIND CHILL
VALUES TO 5 BELOW ZERO TO 15 BELOW ZERO WEDNESDAY MORNING. WIND
CHILL VALUES MAY DROP INTO THE 15 BELOW ZERO TO 30 BELOW ZERO
RANGE FOR THURSDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ073>075-KYZ091>093-OHZ077>082-088-061945-
RIPLEY-DEARBORN-OHIO-BOONE-KENTON-CAMPBELL-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
236 PM EST MON JAN 5 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
MUCH COLDER WEATHER WILL SETTLE INTO THE REGION NEXT WEEK. THE
COLDEST WEATHER IS EXPECTED WEDNESDAY INTO THURSDAY. THE COMBINATION
OF WINDS AND COLD TEMPERATURES WILL DROP WIND CHILL INTO THE ZERO
TO 10 BELOW ZERO RANGE WEDNESDAY MORNING. WIND CHILL VALUES MAY
DROP INTO THE 10 BELOW ZERO TO 20 BELOW ZERO RANGE FOR THURSDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ080-KYZ089-090-094>100-061945-
SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-
236 PM EST MON JAN 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY AND NORTHERN KENTUCKY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
LIGHT SNOW ACCUMULATIONS MAY AFFECT THE REGION BETWEEN MIDNIGHT
AND DAYBREAK.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MUCH COLDER WEATHER WILL SETTLE INTO THE REGION NEXT WEEK. THE
COLDEST WEATHER IS EXPECTED WEDNESDAY INTO THURSDAY. THE COMBINATION
OF WINDS AND COLD TEMPERATURES WILL DROP WIND CHILL INTO THE ZERO
TO 10 BELOW ZERO RANGE WEDNESDAY MORNING. WIND CHILL VALUES MAY
DROP INTO THE 10 BELOW ZERO TO 20 BELOW ZERO RANGE FOR THURSDAY
MORNING.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
Winter Weather, Dearborn
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Dearborn forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.145, -84.973 (the zone’s center; the record gives no point)
The observers located 4 miles north of Bright and 2 miles north of Bright both measured 7/10 of an inch of snowfall. Reports in the south of the county were a quarter inch or less.
Winter Weather, Ripley
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Ripley forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.104, -85.262 (the zone’s center; the record gives no point)
The observer located 4 miles northeast of Osgood and the emergency manager in Batesville both measured 4/10 of an inch of snowfall.
Winter Weather, Franklin
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.415, -85.060 (the zone’s center; the record gives no point)
Four inches of snow was reported in the far southeast of the county by the sheriff in Rockdale. The cooperative observer in Brookville measured 1.3 inches of snowfall.
Winter Weather, Fayette
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.640, -85.179 (the zone’s center; the record gives no point)
The observer in Alpine measured 3 inches of snowfall.
Winter Weather, Union
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Union forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.626, -84.925 (the zone’s center; the record gives no point)
The EMA in Liberty measured 4 inches of snowfall.
Winter Weather, Wayne
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Wayne forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.864, -85.010 (the zone’s center; the record gives no point)
The EMA in Richmond measured 5 inches of snowfall while the CoCoRaHS observer 5 miles north of town measured 4.5 inches.
Winter Weather, Switzerland
- When
- January 5, 9:00 PM EST to January 6, 9:00 AM EST
- Where
- Switzerland forecast zone
- Reported by
- Public
- Coordinates
- 38.826, -85.037 (the zone’s center; the record gives no point)
A report from Vevay indicated that a half inch of snow had fallen.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Cold in Illinois, January 5 to 6, 20152 deaths · 3 events
- Debris Flow in Washington, January 5, 2015$300,000 · 1 event
- High Wind and Strong Wind in Massachusetts, January 5, 2015$79,000 · 50 kt wind · 10 events
- Winter Storm and Winter Weather in Ohio, January 5 to 6, 201532 events
- Heavy Snow in Iowa, January 5, 201523 events
- Winter Storm and Winter Weather in South Dakota, January 5, 201521 events
- Winter Storm and Winter Weather in Iowa, January 5 to 6, 201521 events
- Winter Weather in Indiana, January 5 to 6, 201520 events
- Winter Storm and Winter Weather in Illinois, January 5 to 6, 201513 events
- Heavy Snow in Indiana, January 5 to 6, 201513 events
- Winter Storm and Winter Weather in Iowa, January 5, 201511 events
- Winter Storm in Minnesota, January 5, 20158 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 556477, 556478, 556479, 556480, 556484, 556486, 556488.